Vol. 273, No. 1, 2015

Download this issue
Download this issue For screen
For printing
Recent Issues
Vol. 291: 1
Vol. 290: 1  2
Vol. 289: 1  2
Vol. 288: 1  2
Vol. 287: 1  2
Vol. 286: 1  2
Vol. 285: 1  2
Vol. 284: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
Maximal estimates for Schrödinger equations with inverse-square potential
1–19

Changxing Miao, Junyong Zhang and Jiqiang Zheng

Vassiliev invariants of virtual Legendrian knots
21–46

Patricia Cahn and Asa Levi

Some results on the generic vanishing of Koszul cohomology via deformation theory
47–73

Jie Wang

Conformal metrics with constant curvature one and finitely many conical singularities on compact Riemann surfaces
75–100

Qing Chen, Wei Wang, Yingyi Wu and Bin Xu

$\mathbb Q$-bases of the Néron–Severi groups of certain elliptic surfaces
101–121

Masamichi Kuroda

On a prime zeta function of a graph
123–146

Takehiro Hasegawa and Seiken Saito

On Whittaker modules for a Lie algebra arising from the 2-dimensional torus
147–167

Shaobin Tan, Qing Wang and Chengkang Xu

Fréchet quantum supergroups
169–195

Axel de Goursac

Generators of the Gauss–Picard modular group in three complex dimensions
197–211

BaoHua Xie, JieYan Wang and YuePing Jiang

Complete characterization of isolated homogeneous hypersurface singularities
213–224

Stephen Yau and Huaiqing Zuo

A theorem of Mœglin and Waldspurger for covering groups
225–239

Shiv Prakash Patel

Spanning trees and random walks on weighted graphs
241–255

Xiao Chang, Hao Xu and Shing-Tung Yau